# SDR DALA1501990967

- Difficulty date: February 3, 2013
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 57,206 hours, 42,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UPPER RT L ANGLE INTERCOSTAL IS CRACKED.   REMOVED UPPER L ANGLE,  DRILLED NEW , PRIMED AND INSTALLED IAW SRM 51-30.
